# SDR DALA1013910995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1446 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, AFT ACCESSORY COMPT STA 1446 L17R CANTED FRAME HAS APPROX .1250" CRACK.  REMOVED RT PYLON T/E WEDGE FOR FASTENER ACCESS. TRIMMED OUT DAMAGED AREA 1.0" X .75" FABRICATED AND INSTALLED REPAIR DOUBLER AND INSTALLED T/E WEDGE IAW SRM 51-30-1, 51-30-2 AND 51-70-5 FIG 1, 53-14-4 FIG 3.
